# SDR FDEA201205231942

- Difficulty date: May 23, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 18,391 hours, 10,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FR 48 STRUCTURE BELOW SEAT TRACK 4R HAS A CRACKED FITTING AT LOWER ATTACHMENT, DEFECT MEASURES 1.75" LONG.  REMOVED CRACKED PART AT FR 48 AND BELOW SEAT TRACK 4R IAW SRM 51-40-21, PAR 5.  DRILLED AND LOCATED NEW PART IAW DWG 538-12067, REV C,  INSTALLED NEW PART AT FR 48 BELOW SEAT TRACK 4R USING DWG A53812533, FLAG NOTE 1 AND SRM 51-40-21, PAR 5.
